# SDR SIMA20230414001

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 10,083 hours, 6,484 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL ELECTRIC FUMES/ ACID ODOR ALSO LIQUID SPILL/ HIDRAULICS-C/A-RESECURED HYD LINE ON #1 BRAKE VALVE & REMOVED AND REPLACED O-RINGS IAW AMM - 32-44-01. NO LEAKS NOTED.
